# SDR 29GA2017052800002

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 34,160 hours, 38,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Popped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L8 EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED IN FLIGHT .  REPLACED THE CIRCUIT BREAKER, OPERATIONAL TESTED GOOD.
